# SDR CALA0400692

- Difficulty date: October 31, 2004
- Submitted: November 1, 2004
- Operation: Air carrier
- Aircraft: N47332
- Make and model: Boeing 7373T0
- Aircraft serial: 23570
- Aircraft time: 54,062 hours, 28,396 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498155
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STRINGER 28R CORRODED IN E&E COMPARTMENT AT STA 319 - 322.5.  A STRINGER REPAIR WAS INSTALLED IAW SRM 53-00-03, FIGURE 201.
